# SDR IPXA2017050516779

- Difficulty date: April 18, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73801
- Condition: Damaged
- Location: Bs 1825
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, BS 1825, LONGERON 48L,  FUSELAGE SKIN HAS MULTIPLE DENTS AND IS CREASED.  REPAIRED THE SKIN IAW SRM 53-00-01, REPAIR 1, FIG 201, CLASS 1.  MAJOR.
